manuscripta mathematica

, Volume 62, Issue 2, pp 181–185 | Cite as

On a result of Avramov

  • Antonio G. Rodicio


We obtain some consequences in Commutative Algebra of a result of L.L. Avramov concerning deviations of local rings.


Number Theory Algebraic Geometry Topological Group Local Ring Commutative Algebra 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    ANDRE, M. Homologie des Algebres Commutatives. Springer-Verlag: Berlin, Heidelberg, New York (1974)Google Scholar
  2. 2.
    AVRAMOV, L.L. Homology of local flat extensions and complete intersection defects. Math. Ann. 228 (1977) 27–37Google Scholar
  3. 3.
    AVRAMOV, L.L. Descente des déviations par homomorphismes locaux et génération des ideaux de dimension projective finie. C.R. Acad. Sci. Paris 295 (1982) 665–668Google Scholar
  4. 4.
    GROTHENDIECK, A. Eléménts de Géométrie Algébrique, 0IV. Publ. Math. I.H.E.S. Paris (1964)Google Scholar
  5. 5.
    GULLIKSEN, T.H., LEVIN, G. Homology of Local Rings. Queen's Papers in Pure and Appl. Math. Queen's University. Kingston, Ontario (1969)Google Scholar
  6. 6.
    KUNZ, E. Characterizations of regular local rings of characteristic p. Amer. J. Math. 91 (1969) 772–784Google Scholar
  7. 7.
    SALLY, J. Numbers of Generators of Ideals in Local Rings. Lecture Notes in Pure and Appl. Math. 35. New York: Dekker (1978).Google Scholar

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • Antonio G. Rodicio
    • 1
  1. 1.Departamento de AlgebraFacultad de MatemáticasSantiago de CompostelaSpain

Personalised recommendations